# SDR TRAX200800202

- Difficulty date: February 5, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 13,853 hours, 10,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830-985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT RAIL FS 830.40 TO FS 985.0 AT LBL 9.0 HAS CORROSION DAMAGE ON RAIL AND HARDWARE.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW CRJ 700 SRM 53-51-49.  APPLIED ALODINE IAW CRJ 700 SRM 51-31-16.
